# SDR CALA2017042301113

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 17,869 hours, 6,298 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

STRONG OILY ODOR FROM PACK RETURNED JUST BEFORE LANDING. IN COCKPIT AND CABIN. PERFORM FIM TASK 21-00-00-810-806 FOR FUMES IN CABIN. FOUND ''A'' HYD SYS RESERVOIR OVER SERVICED. SERVICED ''A'' HYD RESERVOIR TO CORRECT LEVEL PER AMM 12-12-00-610-811. PERFORM NR 1 AND NR 2 ENG RUNS IAW 71-00-00-700-819-F00. ISOLATE BOTH PACKS WITH SEPARATE ENGINE RUNS. NO ODORS OR SMELLS NOTED. AC OK TO CONTINUE.
